Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#320419] of Heekyoung Hahn

Books

  1. Berndt, BC, Ramanujan's Forty Identities for the Rogers-Ramanujan Functions, in Mem. Amer. Math. Soc, vol. 188 no. 880 (2007), pp. 96 pages, American Mathematical Soc., ISBN 082183973X
    (last updated on 2017/12/12)

    Abstract:
    When seeking proofs of Ramanujan's identities for the Rogers–Ramanujan functions, Watson, i.e., G. N. Watson, was not an “idiot.” He, L. J. ... functions. In this paper, for 35 of the 40 identities, we offer proofs that are in the spirit of Ramanujan.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320